PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 133--140 (1997)
On equivariant maps between Stiefel manifolds
Zoran Z. Petrovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We use an index theory to prove the nonexistence of some equivariant maps between Stiefel manifolds. We also show how to construct equivariant maps between some Stiefel manifolds.
Classification (MSC2000): 55N99
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts